# SDR IPXA2016082507439

- Difficulty date: August 6, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076521900
- Part serial: NSN
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BRACKET AT FRAME 54, RBL 39 IS CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-21.
